# SDR DALA2020071502585

- Difficulty date: July 11, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 60,097 hours, 19,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

12 INTERIOR EMERGENCY LIGHTS INOP BELOW OH BIN 4C, 24D, 27D, 41D, 43C, 44D, 2 EXIT SIGNS AT 3R DOOR, 2 EXIT SIGNS AT 3L DOOR, OVERWING EXIT SIGN BEHIND SEAT 26D, EXIT SIGN BETWEEN RIGHT SIDE OVERWING EXIT DOOR.  RELAMPED 4C, REPLACED 6 EA BATTERY PACKS REPLACED CHARGERS M11488, M11487, M11489 AND M11490 OPS CKS GOOD PER AMM 33-51.  INSTALED LOWER SIDEWALL PANELS AT 27,18 ABCDEF AND 41 ABCDEF AND AFT MID LAV O/H PANEL.
